# SDR RAIA00310263

- Difficulty date: October 18, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 11,034 hours, 11,647 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  MAINTENANCE SECURED LOOSE CONNECTOR ON RIGHT MLG UPLOCK BOX.
